# SDR 20000404SH002

- Difficulty date: March 8, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N9606E
- Make and model: Blanca 1730A
- Aircraft serial: 7630819
- Engine: Cont IO520K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 643767
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 145 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR FOUND DURING COMPRESSION TEST.  EXHAUST VALVE WAS LEAKING.  EX GUIDE MEASURED .4384 INCH AT THE TOP AND .4624 INCH AT THE BOTTOM.  EX VALVE MEASURED .4337 INCH AT THE TOP OF THE STEM AND .4263 INCH AT APPROX 2 INCHES FROM THE BOTTOM OF THE VALVE.  CLEARANCE BETWEEN VALVE AND GUIDE IS .0361 INCH.  SERVICEABLE LIMIT IS .006 INCH.  NO METAL WAS FOUND IN THE OIL SCREEN.  ENGINE IS NOT EQUIPPED WITH A SPIN ON FILTER.  ALL OTHER CYLINDERS'' COMRPESSIONS TESTED OK.  ENGINE WAS INSTALLED AFTER FACTORY REMAN IN JAN 98.  M OR D SUBMITTED BY HAP''S AIR SERVICE, AMES, IA.  (X)
